# SDR SWAA2020070793734

- Difficulty date: June 21, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 45,238 hours, 22,401 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 LWR COMPOSITE VAPOR BARRIER CRACKED RBL 36 WL 150.  REPAIRED IAW SRM 51-70-04-2R-10.
